Short sums of certain arithmetic functions

Mohan Nair Department of Mathematics, University of Glasgow University Gardens Gérald Tenenbaum Institut Élie Cartan, Université Henri Poincaré Nancy 1

TBD mathscidoc:1701.331850

Acta Mathematica, 180, (1), 119-144, 1996.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:30 uploaded by actaadmin ] [ 145 downloads ] [ 0 comments ] [ Cited by 27 ]
@inproceedings{mohan1996short,
  title={Short sums of certain arithmetic functions},
  author={Mohan Nair, and Gérald Tenenbaum},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330743988559},
  booktitle={Acta Mathematica},
  volume={180},
  number={1},
  pages={119-144},
  year={1996},
}
Mohan Nair, and Gérald Tenenbaum. Short sums of certain arithmetic functions. 1996. Vol. 180. In Acta Mathematica. pp.119-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203330743988559.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved